MAUDE Adverse Event Report: Medtronic Ireland EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

Medtronic Ireland EVOLUT FX DCS; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number D-EVOLUTFX-2329
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a non-medtronic transcatheter valve revision procedure via the left femoral access, a balloon valvuloplasty of the non-medtronic valve was first performed.The first medtronic delivery catheter system (dcs) attempted to place the valve two times.However, the valve dislodged with both attempts.The dcs recaptured the valve, and this system was removed from the patient.A new valve was loaded onto a new dcs system.With the first two valve placement attempts of this new system, the valve was positioned low which required valve captures.On the third placement attempt the valve dislodged.This dcs system recaptured the valve, and this system was removed from the patient.Another new valve was loaded onto a new dcs system.Upon the first valve placement attempt with this new system, the valve dislodged.The valve was recaptured and then was successfully deployed and implanted.A balloon valvuloplasty was not performed between the new system uses.As reported, there were no patient symptoms or patient related complications as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: product id evfxplus-26; product lot/serial number(b)(6); product type: heart valve implant date (b)(6)2026; explant date n/a product id l-evolutfx-2329; product lot/serial number unknown; product type: compression loading system; implant date n/a; explant date n/a medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
EVOLUT FX DCS
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
Medtronic Ireland
parkmore business park west
galway
EI 
Manufacturer (Section G)
Medtronic Ireland
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50145769
Report Number9612164-2026-03936
Device Sequence Number9349656
Product Code NPT
UDI-Device Identifier00763000942700
UDI-Public(01)00763000942700(17)280120(10)0012967614(20)01
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberD-EVOLUTFX-2329
Device Catalogue NumberD-EVOLUTFX-2329
Device Lot Number0012967614
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by Manufacturer08/06/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date08/31/2026
Date Device Manufactured01/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale
Patient Weight182 LB
Patient RaceWhite